Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2015, Volume 16, Issue 1, Pages 26–38 (Mi vmp516)  

Regularization of multilingual topic models

M. A. Dudarenko

Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: A multilingual probabilistic topic model based on the additive regularization ARTM allowing to combine both a parallel or comparable corpus and a bilingual translation dictionary is proposed. Two approaches to include information from a bilingual dictionary are discussed: the first one takes into account only the fact of connection between word translations, whereas the second one learns the translation probabilities for each topic. To measure the quality of the proposed multilingual topic model, a cross-language search is performed. For each query document in one language, it is found its translation on an other language. It is shown that the combined translation of words from a bilingual dictionary and the corresponding connected documents improves the cross-lingual search compared to the models using only one information source. The use of learning word translation probabilities for bilingual dictionaries improves the quality of the model and allows one to determine a context (a set of topics) for each pair of word translations, where these translations are appropriate.

Keywords: multilingual topic model, probabilistic topic model, parallel corpus, comparable corpus, bilingual dictionary, regularization, cross-language search.

Full text: PDF file (445 kB)
UDC: 004.852:519.766.4
Received: 27.11.2014

Citation: M. A. Dudarenko, “Regularization of multilingual topic models”, Num. Meth. Prog., 16:1 (2015), 26–38

Citation in format AMSBIB
\Bibitem{Dud15}
\by M.~A.~Dudarenko
\paper Regularization of multilingual topic models
\jour Num. Meth. Prog.
\yr 2015
\vol 16
\issue 1
\pages 26--38
\mathnet{http://mi.mathnet.ru/vmp516}


Linking options:
  • http://mi.mathnet.ru/eng/vmp516
  • http://mi.mathnet.ru/eng/vmp/v16/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:115
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022